# SDR AU990442

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 20030405
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE OIL PRESSURE TRANSDUCER FAULTY.
